MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE

MEDLINE INDUSTRIES LP; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Catalog Number DYND50130
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility (b)(6) 2024 "suction was used to suction any oral secretions with the tip of the suction, had been off and during the suction and caused a laceration of the right palate".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "suction was used to suction any oral secretions with the tip of the suction, had been off and during the suction and caused a laceration of the right palate".Per the facility the laceration was described as "superficial but was still closed with chromic sutures".Per the facility the "patient is doing ok, no issues".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 
MDR Report Key19458911
Report Number1417592-2024-00633
Device Sequence Number20536155
Product Code JOL
UDI-Device Identifier10080196034956
UDI-Public10080196034956
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND50130
Device Lot Number96923120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight56 KG